Alert archive / Alabama / Special Weather Statements in 2023

Special Weather Statement, NWS Mobile, AL

January 4, 2023Monroe County, Alabama

NWS Mobile, AL issued this special weather statement at Jan 4, 2023, 2:21 AM CST for Monroe County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 2:21 AM CST (08:21 UTC)
Expired
Jan 4, 2023, 3:00 AM CST
In force
39 min
Issued by
NWS Mobile, AL
Hail
0.00 in
Wind
40

County Monroe County, AL

The radar

The Birmingham radar (KBMX), 140 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

947 
WWUS84 KMOB 040821
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
221 AM CST Wed Jan 4 2023
 
ALZ054-055-040900-
Wilcox AL-Monroe AL-
221 AM CST Wed Jan 4 2023

...A strong thunderstorm will impact portions of northeastern Monroe
and southeastern Wilcox Counties through 300 AM CST...

At 220 AM CST, National Weather Service doppler radar indicated a
strong thunderstorm over Beatrice, or 14 miles northeast of
Monroeville, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Monroeville, Peterman, Beatrice, Vredenburgh and Pine Apple. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 400 AM CST for south central
Alabama.

&&

LAT...LON 3208 8719 3207 8719 3206 8718 3205 8718
      3205 8686 3196 8686 3196 8691 3187 8691
      3146 8736 3153 8749 3209 8722 3209 8721
TIME...MOT...LOC 0820Z 220DEG 41KT 3172 8721 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

Lindsey

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jan 3, 11:26 PM CST, 2 hours 55 minutes earlier.

Area forecast discussion, Jan 3, 11:26 PM CST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1126 PM CST Tue Jan 3 2023

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1120 PM CST Tue Jan 3 2023

A broken line of strong to potentially severe convection currently
advancing into southeast Mississippi will progress across the
remainder of the area by early to mid Wednesday morning, followed
by a cold frontal passage. Southerly winds 10 to 15 knots,
occasionally near 20 knots with higher gusts away from the storms,
switch to the west-northwest near 10 knots as the front moves
through. Strong gusty winds will be possible in and near the
storms. IFR to MVFR ceilings prevail until improving to VFR
conditions in the wake of the front. /29

&&

.PREV DISCUSSION... /issued 613 PM CST Tue Jan 3 2023/

..New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 541 PM CST Tue Jan 3 2023

Shower and storm development remains possible through Wednesday
morning causing temporary reductions in visibility and ceilings to
IFR and below in any of the heavier shower and storm activity
that develops over the area. Some storms could become severe,
capable of producing damaging straight line winds, brief tornadoes,
and hail. Current satellite imagery and observations show mainly
MVFR conditions (isolated VFR conditions), with scattered showers
and thunderstorms spread out across the region (mainly along the
I-65 corridor). Expecting MVFR ceilings to prevail across the area
through the early evening, becoming low-end MVFR to IFR later
this evening and early tonight. Around 06Z, expecting a further
lowering of ceilings to IFR/LIFR across the region as a frontal
system tracks east, with a secondary line of storms moving across
the area during the late overnight hours and into early Wednesday
morning. Expecting this line to reach terminals generally between
10Z-12Z, and expecting showers/storms within this line to
temporarily reduce visibilities to IFR and below. Mainly IFR and
below ceilings are then expected to persist through the morning
hours before quickly improving from northwest to southeast to
MVFR by mid-morning, and then VFR by the late morning and into
the afternoon as the frontal system quickly tracks east of the
area and dry air advects into the region in the fronts wake. Winds
remain southerly around 10 to 15 kts with higher gusts possible
tonight, becoming more westerly to northwesterly and diminishing
to around 10 kts or less in the wake of the front. JEH/88

PREV DISCUSSION... /issued 410 PM CST Tue Jan 3 2023/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Wednesday)
Issued at 334 PM CST Tue Jan 3 2023

.Isolated Severe Weather Remains Possible through Early
Wednesday Morning...

Severe weather continues to be possible through early Wednesday
morning as a trough aloft and frontal system traverses the south,
albeit more isolated in nature through the early evening hours.
Expecting an overall lull in activity during the late evening
hours through around midnight with activity returning ahead of
the main secondary line. This line is associated with the frontal
system that looks to move through after midnight tonight and
through Wednesday morning. The main threats respectively
associated with the secondary line will be a more straight line
damaging wind threat with an embedded brief tornado possible, and
hail being the least concerning threat. Instability continues to
persist over the region ahead of the front, however, overall
dynamic support is limiting strong convective development.
Abundant deep layer moisture will remain in place through
Wednesday morning with PWATs generally ranging from 1.5-1.6
inches. With this, flash flooding remains a concern until the
passage of the front. A Flash Flood Watch remains in effect
through late tonight into early Wednesday morning. As far as other
current hazards in place, persistent strong southerly winds have
caused an increase in surf heights to 4 to 6 feet. Therefore, a
High Surf Advisory and a High Risk of rip currents are in effect
through Wednesday afternoon and late Wednesday night respectively.

As of now, guidance for Coastal Flooding continues to remain just
below advisory criteria and will not be issuing a Coastal Flood
Advisory. However, we will continue to closely monitor the need
for a a brief advisory through the evening into the early
Wednesday morning timeframe. Some minor splashover into low-
lying/vulnerable areas cannot be ruled out. Lastly, as for
temperatures tonight, lows tonight are only expected to drop into
the low to mid 60s. Mild temperatures continue for Wednesday,
with highs generally in the low to mid 70s with skies quickly
clearing from west to east as the cold front finally pushes
through by Wednesday afternoon. JEH/88

SHORT TERM...
(Wednesday night through Friday night)
Issued at 334 PM CST Tue Jan 3 2023

Axis of upper level trof swings east Wednesday night and Thursday,
bringing drier air across the deep south. Short wave upper ridge
advances east across the Gulf Friday. Following the passage of the
front earlier on Wednesday, surface high pressure over Texas
Thursday morning expands eastward to east of the MS Valley Friday
and Friday night. After the recent warm spell, overnight lows to
start the period trend cooler and much more worthy of early January
with mid to upper 40s north of I-10 and lower to mid 50s coast.
Thursday and Friday night's numbers range 37 to 42 north of I-10 and
mostly mid to upper 40s coast. Highs Thursday and Friday mostly in
the lower to mid 60s. /10

LONG TERM...
(Saturday through Tuesday)
Issued at 334 PM CST Tue Jan 3 2023

Short-wave upper level ridge over the Gulf pushes eastward across
the Gulf Saturday. Axis of surface high slips east off the Mid-
Atlantic coast Saturday night. Rain-free conditions expected through
early Saturday night. Slight chance PoPs return late Saturday night
over the western zones then eastward across the I-65 corridor Sunday
as next southern stream mid/upper level impulse pivots east out of
Texas and across the Lower MS River Valley. At same time, next front
pushes across the region. By the early part of next week, latest
03.12Z spectral models begin to diverge on solutions. The ECMWF
brings the passage of a fast eastward propagating impulse across the
deep south Tuesday which would support an increased chance of rain
while the GFS takes its more amplified impulse southeast and off the
upper Texas coast which would keep the best rain chances to our
south out over the Gulf. Plenty of time to iron out the details as
confidence is low on any one solution. For now will maintain a small
chance of showers early next week.

Highs Saturday range from the upper 60s/lower 70s. On Sunday, lower
60s along and north of US Hwy 84 and upper 60s/lower 70s southern
zones. Highs trend cooler Monday and Tuesday in the upper 50s/lower
60s interior to 62-67 coast. Overnight lows mostly 48 to 53 Saturday
night cool into the 40s for much of area by Tuesday morning. /10

MARINE...
Issued at 334 PM CST Tue Jan 3 2023

Moderate to strong onshore flow, along with building seas, is
expected through tonight as a cold front approaches the region. The
probability of high impact, dense marine fog over Mobile Bay and the
Mississippi sound is lower given the strength of the onshore flow
which favors better mixing of the boundary layer and presence of
better environmental instability. After the passage of the front on
Wednesday, moderate northwesterly flow will then follow for late
week. Seas will also subside through late week. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      62  74  48  67  41  66  46  71 /  80  30   0   0   0   0   0   0
Pensacola   66  76  53  69  44  65  48  70 /  80  70   0   0   0   0   0   0
Destin      67  77  56  70  49  66  51  68 /  80  80   0   0   0   0   0   0
Evergreen   63  74  45  66  37  63  38  69 /  80  50   0   0   0   0   0   0
Waynesboro  58  71  45  62  37  62  41  69 /  90  10   0   0   0   0   0  10
Camden      62  71  46  61  37  60  39  67 /  80  40   0   0   0   0   0  10
Crestview   65  76  50  67  41  64  41  67 /  80  80   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 6 AM CST Wednesday for ALZ051>060-261-262.

     High Rip Current Risk through late Wednesday night for ALZ265-
     266.

     High Surf Advisory until 6 PM CST Wednesday for ALZ265-266.

FL...High Rip Current Risk through late Wednesday night for FLZ202-
     204-206.

     High Surf Advisory until 6 PM CST Wednesday for FLZ202-204-206.

MS...Flood Watch until 6 AM CST Wednesday for MSZ067-075-076-078-079.

GM...Dense Fog Advisory until 9 AM CST Wednesday for GMZ630>632-650.

     Small Craft Advisory until noon CST Wednesday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jan 4, 12:03 AM CST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
1203 AM CST Wed Jan 4 2023

MSZ075-076-078-079-040645-
Stone MS-Perry MS-Greene MS-George MS-
1203 AM CST Wed Jan 4 2023

...Strong thunderstorms will impact portions of northwestern George,
Perry, southwestern Greene and Stone Counties through 1245 AM CST...

At 1203 AM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Lumberton to 10
miles southwest of Maxie to 11 miles west of Perkinston to 13 miles
west of McHenry. Movement was northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wiggins, Perkinston, Beaumont, New Augusta and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
southeastern Mississippi.

&&

LAT...LON 3091 8934 3091 8914 3118 8915 3127 8892
      3118 8880 3104 8875 3082 8882 3066 8934
TIME...MOT...LOC 0603Z 241DEG 44KT 3100 8940 3092 8935 3079 8934 3069
8936

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black
Special weather statement, Jan 4, 12:29 AM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Mobile AL
1229 AM CST Wed Jan 4 2023

ALZ051>055-MSZ076-040715-
Clarke AL-Wilcox AL-Monroe AL-Choctaw AL-Washington AL-Greene MS-
1229 AM CST Wed Jan 4 2023

...Strong thunderstorms will impact portions of south central
Choctaw, north central Monroe, Washington, Clarke, southwestern
Wilcox and northeastern Greene Counties through 115 AM CST...

At 1229 AM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Putnam to
Coffeeville to near Chatom to 9 miles north of Leakesville. Movement
was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jackson, Thomasville, Grove Hill, Chatom, Saint Stephens, Wagarville,
Leroy, Whatley, Tibbie, State Line, Fruitdale, Coffeeville, Fulton
and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for south central
and southwestern Alabama.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
southeastern Mississippi.

&&

LAT...LON 3186 8737 3157 8753 3130 8803 3128 8871
      3144 8851 3144 8845 3148 8845 3154 8838
      3174 8822 3193 8814 3199 8738
TIME...MOT...LOC 0629Z 258DEG 40KT 3199 8803 3174 8810 3149 8823 3129
8860

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black
Special weather statement, Jan 4, 12:45 AM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
1245 AM CST Wed Jan 4 2023

ALZ052-261-MSZ075-076-078-079-040730-
Washington AL-Mobile Inland AL-Stone MS-Perry MS-Greene MS-George MS-
1245 AM CST Wed Jan 4 2023

...Strong thunderstorms will impact portions of northwestern Mobile,
southwestern Washington, northern George, southeastern Perry, Greene
and northeastern Stone Counties through 130 AM CST...

At 1245 AM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles north of
Beaumont to near McLain to 5 miles southeast of Wiggins. Movement was
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lucedale, Leakesville, Perkinston, Deer Park, Beaumont, McLain, State
Line and Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for southwestern
Alabama.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
southeastern Mississippi.

&&

LAT...LON 3088 8906 3103 8898 3123 8899 3143 8859
      3144 8845 3151 8845 3155 8837 3138 8829
      3107 8829 3093 8853 3074 8917
TIME...MOT...LOC 0645Z 237DEG 34KT 3124 8891 3109 8886 3093 8887 3082
8905

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Jan 4, 1:31 AM CST, 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
131 AM CST Wed Jan 4 2023

MSZ075-078-079-040830-
Stone MS-Perry MS-George MS-
131 AM CST Wed Jan 4 2023

...A strong thunderstorm will impact portions of southwestern George,
southern Perry and Stone Counties through 230 AM CST...

At 131 AM CST, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles west of McHenry, or 11 miles southwest of
Wiggins, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wiggins, Perkinston and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
southeastern Mississippi.

&&

LAT...LON 3091 8934 3091 8914 3093 8914 3094 8879
      3084 8878 3073 8881 3074 8888 3068 8889
      3068 8924 3065 8924 3065 8934
TIME...MOT...LOC 0731Z 266DEG 19KT 3070 8921

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black
Special weather statement, Jan 4, 1:34 AM CST, 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
134 AM CST Wed Jan 4 2023

ALZ052-053-261-262-MSZ076-079-040815-
Clarke AL-Baldwin Inland AL-Washington AL-Mobile Inland AL-Greene MS-
George MS-
134 AM CST Wed Jan 4 2023

...Strong thunderstorms will impact portions of northern Mobile,
northwestern Baldwin, Washington, central Clarke, northeastern George
and southeastern Greene Counties through 215 AM CST...

At 134 AM CST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 3 miles south of
Fruitdale to 4 miles northwest of Deer Park to 9 miles west of
Citronelle to 8 miles northeast of Lucedale. Movement was northeast
at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jackson, Citronelle, Lucedale, Chatom, Saint Stephens, Wagarville,
Leroy, Gulfcrest, Deer Park, Tibbie, Calvert, Mount Vernon,
Fruitdale, McIntosh and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for south central
and southwestern Alabama.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
southeastern Mississippi.

&&

LAT...LON 3176 8784 3153 8771 3141 8768 3138 8772
      3134 8773 3134 8775 3137 8776 3133 8779
      3130 8778 3130 8771 3129 8770 3110 8781
      3090 8862 3109 8844 3121 8844 3132 8852
TIME...MOT...LOC 0734Z 244DEG 45KT 3129 8841 3124 8838 3112 8838 3102
8850

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black
Special weather statement, Jan 4, 2:21 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
221 AM CST Wed Jan 4 2023

ALZ054-055-040900-
Wilcox AL-Monroe AL-
221 AM CST Wed Jan 4 2023

...A strong thunderstorm will impact portions of northeastern Monroe
and southeastern Wilcox Counties through 300 AM CST...

At 220 AM CST, National Weather Service doppler radar indicated a
strong thunderstorm over Beatrice, or 14 miles northeast of
Monroeville, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monroeville, Peterman, Beatrice, Vredenburgh and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 400 AM CST for south central
Alabama.

&&

LAT...LON 3208 8719 3207 8719 3206 8718 3205 8718
      3205 8686 3196 8686 3196 8691 3187 8691
      3146 8736 3153 8749 3209 8722 3209 8721
TIME...MOT...LOC 0820Z 220DEG 41KT 3172 8721

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Lindsey

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 8:14 PM CSTSevere Thunderstorm WarningMOBChoctaw46 min
Jan 3, 8:55 PM CSTSpecial Weather StatementMOBChoctaw35 min
Jan 3, 10:12 PM CSTSpecial Weather StatementMOBClarke33 min
Jan 3, 10:50 PM CSTAreal Flood AdvisoryMOBChoctaw6 hr
Jan 3, 11:16 PM CSTAreal Flood AdvisoryMOBChoctaw, Clarke, Washington6 hr
Jan 3, 11:56 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington34 min
Jan 3, 11:59 PM CSTSevere Thunderstorm WarningMOBChoctaw46 min
Jan 4, 12:13 AM CSTFlash Flood WarningMOBChoctaw6 hr
Jan 4, 12:29 AM CSTSpecial Weather StatementMOBClarke, Washington46 min
Jan 4, 12:38 AM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox42 min
Jan 4, 12:54 AM CSTSevere Thunderstorm WarningMOBWashington51 min
Jan 4, 12:59 AM CSTFlash Flood WarningMOBChoctaw, Clarke, Washington6 hr
Jan 4, 1:08 AM CSTSevere Thunderstorm WarningMOBWilcox37 min
Jan 4, 1:34 AM CSTSpecial Weather StatementMOBClarke, Washington41 min
Jan 4, 1:48 AM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Washington42 min
Jan 4, 2:07 AM CSTAreal Flood AdvisoryMOBClarke, Mobile, Monroe, Washington, Wilcox4 hr
Jan 4, 2:31 AM CSTSpecial Weather StatementMOBClarke, Monroe44 min
Jan 4, 2:56 AM CSTAreal Flood AdvisoryMOBBaldwin, Butler, Conecuh, Escambia, Monroe, Wilcox5 hr
Jan 4, 3:15 AM CSTSpecial Weather StatementMOBBaldwin, Mobile45 min
Jan 4, 3:19 AM CSTSpecial Marine WarningMOB86 min
Jan 4, 3:24 AM CSTSpecial Weather StatementMOBButler, Conecuh, Crenshaw, Escambia, Monroe66 min
Jan 4, 3:45 AM CSTAreal Flood AdvisoryMOBBaldwin, Escambia, Mobile4 hr
Jan 4, 3:58 AM CSTAreal Flood AdvisoryMOBButler, Conecuh6 hr
Jan 4, 4:02 AM CSTSpecial Weather StatementMOBBaldwin, Conecuh, Escambia, Mobile, Monroe58 min
Jan 4, 4:05 AM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile44 min
Jan 4, 4:28 AM CSTSpecial Marine WarningMOB92 min
Jan 4, 4:44 AM CSTSevere Thunderstorm WarningMOBBaldwin46 min
Jan 4, 4:56 AM CSTAreal Flood AdvisoryMOBConecuh, Covington, Crenshaw, Escambia6 hr
Jan 4, 5:00 AM CSTSpecial Weather StatementMOBCovington, Escambia90 min
Jan 4, 5:44 AM CSTSpecial Marine WarningMOB82 min
Jan 4, 3:58 PM CSTRiver Flood WarningMOBClarke, Washington18 hr
Jan 4, 5:55 AM CSTSevere Thunderstorm WarningMOBOkaloosa35 min
Jan 3, 6:02 PM CSTSevere Thunderstorm WarningMOBWayne20 min
Jan 3, 7:33 PM CSTSevere Thunderstorm WarningMOBWayne42 min
Jan 3, 10:48 PM CSTTornado WarningMOBWayne42 min
Jan 3, 10:57 PM CSTSpecial Weather StatementMOBGreene, Perry48 min
Jan 3, 11:27 PM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne48 min
Jan 4, 12:03 AM CSTSpecial Weather StatementMOBPerry, Stone42 min
Jan 4, 12:24 AM CSTFlash Flood WarningMOBGreene, Perry, Wayne6 hr
Jan 4, 12:41 AM CSTAreal Flood AdvisoryMOBGeorge, Greene, Perry, Stone6 hr
Jan 4, 12:45 AM CSTSpecial Weather StatementMOBGreene, Stone45 min
Jan 4, 1:31 AM CSTSpecial Weather StatementMOBStone59 min
Jan 4, 2:05 AM CSTFlash Flood WarningMOBGeorge, Greene, Perry, Stone6 hr
Jan 4, 2:47 AM CSTSpecial Weather StatementMOBGeorge58 min
Jan 4, 8:24 AM CSTRiver Flood WarningMOBGeorge, Greene, Perry4 days
Jan 4, 8:26 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne5 days
Jan 4, 8:28 AM CSTRiver Flood WarningMOBGeorge, Greene, Jackson49 hr

Nearby

Special Weather Statements in Alabama, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.